MathSciNet Relay Station
MathSciNet bibliographic data
MR683723 42A38
Aguilera, Néstor E.; Harboure, Eleonor O. On the search for weighted norm inequalities for the Fourier transform. Pacific J. Math. 104 (1983), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement